# SDR CA121018002

- Difficulty date: October 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Skrsky S92A
- Engine: Ge CT78A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Module
- Part number: 9235115001044
- Condition: Fod
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE INPUT MODULE WAS BEING REPLACED FOR AN UNRELATED ISSUE. UPON INITIAL INSPECTION OF THE NEWLY RECEIVED MODULE, AND DURING REMOVAL OF BLANKING PLUGS , CAPS, AND PLATES ETC, 3 NUTS WERE DISCOVERED BEHIND A PLUG IN AN OIL PASSAGE WHICH SERVICES THE ACCESSORY MODULE.  THESE NUTS ARE NOT ACFT GRADE NUTS, BUT ARE TYPICALLY USED TO SECURE BLANKING PLATES TO COMPONENTS FOLLOWING REMOVAL FROM THE MAIN ASSY OR FOLLOWING REPAIR/O/H AS WE WERE UNSURE THAT OTHER NUTS MAY HAVE ENTERED FURTHER INSIDE THE MODULE OUT OF VIEW, THE DECISION WAS MADE TO NOT INSTALL THIS COMPONENT AND RETURN FOR INVESTIGATION.
